Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Boundary contraction method for numerical solution of partial differential equations: convergence and boundary conditions


Authors: Tse-sun Chow and Harold Willis Milnes
Journal: Quart. Appl. Math. 20 (1962), 209-230
MSC: Primary 65.65
DOI: https://doi.org/10.1090/qam/142200
MathSciNet review: 142200
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. W. Milnes and R. B. Potts, Boundary contraction solution of Laplace's differential equation, J. Assoc. Computing Machinery 6, 226-235 (1959) MR 0105819
  • [2] H. W. Milnes and R. B. Potts, Numerical solution of partial differential equations by boundary contraction, Q. Appl. Math. 18, 1-13 (1960) MR 0114305
  • [3] T. S. Chow and H. W. Milnes, Boundary contraction solution of Laplace's differential equation II J. Assoc. Computing Machinery, 7, 37-45 (1960) MR 0127546
  • [4] T. S. Chow and H. W. Milnes, Numerical solution of the neumann and mixed boundary value problems by boundary contraction, J. Assoc. Computing Machinery (to appear) MR 0128086
  • [5] T. S. Chow and H. W. Milnes, Numerical solution of a class of hyperbolic-parabolic partial differential equations by boundary contraction, to be published
  • [6] R. Bellman, Introduction to matrix analysis, McGraw-Hill Book Company, Inc., 1960, p. 234 MR 0122820
  • [7] A. Zygmund, Trigonometrical series, Dover Publications, 1955, p. 3 MR 0072976

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.65

Retrieve articles in all journals with MSC: 65.65


Additional Information

DOI: https://doi.org/10.1090/qam/142200
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society